Alert archive / Wyoming / Winter Weather Advisories in 2014

Winter Weather Advisory 21, NWS Cheyenne, WY

November 2, 2014Albany County, Carbon County, Laramie County, Wyoming

NWS Cheyenne, WY issued this winter weather advisory at Nov 2, 2014, 1:55 AM MST for Albany County, Carbon County, Laramie County, Wyoming. It took effect at Nov 2, 2014, 12:00 PM MST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2014, 1:55 AM MST (08:55 UTC)
In effect from
Nov 2, 2014, 12:00 PM MST
Expired
Nov 3, 2014, 1:00 PM MST
In force
25 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 93 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 8.9 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2014-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2014-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
2550 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WWUS45 KCYS 020855
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
155 AM MST SUN NOV 2 2014

...SNOWFALL WILL RETURN TO THE MOUNTAINS OF SOUTHEAST WYOMING
TODAY AND TONIGHT...

.A PACIFIC STORM SYSTEM WILL MOVE EASTWARD ACROSS THE AREA TODAY
AND TONIGHT. RAIN WILL MIX WITH SNOW AT TIMES THIS MORNING BEFORE
CHANGING TO ALL SNOW AS THE THE COLD FRONT MOVES THROUGH THE
AREA. SNOW WILL FALL MODERATE TO HEAVY AT TIMES TONIGHT BEFORE
TAPERING TO SNOW FLURRIES MONDAY AFTERNOON. 

WYZ112-114-022300-
/O.NEW.KCYS.WW.Y.0021.141102T1900Z-141103T2100Z/
SIERRA MADRE RANGE-SNOWY RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING
155 AM MST SUN NOV 2 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 2 PM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM NOON TODAY 
TO 2 PM MST MONDAY.

* TIMING...PERIODS OF RAIN AND SNOW WILL CONTINUE THIS MORNING
  UNTIL A CHANGE TO ALL SNOW BY THIS AFTERNOON. THE HEAVIEST  
  SNOWFALL WILL OCCUR TONIGHT.

* SNOW ACCUMULATION...5 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS
  ACROSS THE HIGHER PEAKS. 

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH SHIFTING
  INTO THE WEST AND DIMINISHING UNDER 15 MPH TONIGHT. 

* IMPACTS...MOUNTAIN ROADS AND PASSES WILL BECOME ICY AND SNOW
  PACKED. THIS WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN
APPROACHING AND DRIVING OVER RAILROAD CROSSINGS.

&&

$$

TT
5 follow-up statements
579 
WWUS45 KCYS 022244
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
344 PM MST SUN NOV 2 2014

...ACCUMULATING SNOW WILL OCCUR OVER THE MOUNTAINS OF SOUTHEAST
WYOMING AND NEARBY LOWER ELEVATIONS THROUGH MIDDAY MONDAY...

.A PACIFIC STORM SYSTEM WILL MOVE EASTWARD ACROSS THE AREA
TONIGHT...BRINGING ACCUMULATING SNOW TO PORTIONS OF SOUTHEAST
WYOMING THROUGH MIDDAY MONDAY. SNOW WILL FALL ABOVE 8500 FT THIS
EVENING WHILE RAIN POSSIBLY MIXED WITH SNOW WILL OCCUR DOWN TO
550O FT. RAIN WILL THEN CHANGE TO ALL SNOW AS THE COLD FRONT MOVES
THROUGH THE AREA THIS EVENING. SNOW WILL FALL MODERATE TO HEAVY AT
TIMES TONIGHT BEFORE TAPERING TO SNOW FLURRIES MONDAY AFTERNOON.

WYZ115>118-031300-
/O.EXB.KCYS.WW.Y.0021.141103T0600Z-141103T1600Z/
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
344 PM MST SUN NOV 2 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
9 AM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
FROM 11 PM THIS EVENING TO 9 AM MST MONDAY.

* TIMING...PERIODS OF RAIN AND SNOW WILL CONTINUE THIS EVENING
  UNTIL A CHANGE TO ALL SNOW TONIGHT. THE HEAVIEST SNOWFALL WILL
  OCCUR EARLY MONDAY MORNING.

* SNOW ACCUMULATION...5 TO 7 INCHES IN THE SOUTHERN LARAMIE
  RANGE...WITH 2 TO 4 INCHES IN THE LARAMIE VALLEY AND CHEYENNE
  RIDGE. THIS INCLUDES THE INTERSTATE 80 CORRIDOR FROM LARAMIE TO
  CHEYENNE.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS TO 30 MPH.

* IMPACTS...ROADS AND MOUNTAIN PASSES WILL BECOME ICY AND SNOW
  PACKED DUE TO FALLING AND BLOWING SNOW...AND VISIBILITIES WILL
  BE REDUCED TO 1 MILE OR LESS AT TIMES. THIS WILL PRIMARILY CAUSE
  TRAVEL DIFFICULTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN
APPROACHING AND DRIVING OVER RAILROAD CROSSINGS.

&&

$$

WYZ112-114-031300-
/O.CON.KCYS.WW.Y.0021.000000T0000Z-141103T2100Z/
SIERRA MADRE RANGE-SNOWY RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING
344 PM MST SUN NOV 2 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST
MONDAY...

* TIMING...PERIODS OF SNOW WILL OCCUR THROUGH MONDAY
  AFTERNOON...WITH THE HEAVIEST SNOWFALL EXPECTED TONIGHT.

* SNOW ACCUMULATION...5 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS 
  ACROSS THE HIGHER PEAKS. 

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS TO 30 MPH SHIFTING TO
  THE WEST AND DIMINISHING UNDER 15 MPH TONIGHT.

* IMPACTS...MOUNTAIN ROADS AND PASSES WILL BECOME ICY AND SNOW 
  PACKED. THIS WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN
APPROACHING AND DRIVING OVER RAILROAD CROSSINGS.

&&

$$

RJM
512 
WWUS45 KCYS 030512
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1012 PM MST SUN NOV 2 2014

...ACCUMULATING SNOW WILL OCCUR OVER THE MOUNTAINS OF SOUTHEAST
WYOMING AND NEARBY LOWER ELEVATIONS THROUGH MIDDAY MONDAY...

.A PACIFIC STORM SYSTEM WILL MOVE EASTWARD ACROSS THE AREA
TONIGHT...BRINGING ACCUMULATING SNOW TO PORTIONS OF SOUTHEAST
WYOMING THROUGH MIDDAY MONDAY. SNOW WILL FALL ABOVE 8500 FT THIS
EVENING WHILE RAIN POSSIBLY MIXED WITH SNOW WILL OCCUR DOWN TO
5500 FT. RAIN WILL THEN CHANGE TO ALL SNOW AS THE COLD FRONT
MOVES THROUGH THE AREA OVERNIGHT. SNOW WILL FALL MODERATE TO
HEAVY AT TIMES TONIGHT BEFORE TAPERING TO SNOW FLURRIES MONDAY
AFTERNOON.

WYZ112-114-031315-
/O.CON.KCYS.WW.Y.0021.000000T0000Z-141103T2100Z/
SIERRA MADRE RANGE-SNOWY RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING
1012 PM MST SUN NOV 2 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST
MONDAY...

* TIMING...PERIODS OF SNOW WILL OCCUR THROUGH MONDAY AFTERNOON...
  WITH THE HEAVIEST SNOWFALL EXPECTED TONIGHT. 

* SNOW ACCUMULATION...5 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS 
  ACROSS THE HIGHER PEAKS. 

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS TO 30 MPH SHIFTING 
  TO THE WEST AND DIMINISHING UNDER 15 MPH TONIGHT. 

* IMPACTS...MOUNTAIN ROADS AND PASSES WILL BECOME ICY AND SNOW 
  PACKED. THIS WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN
APPROACHING AND DRIVING OVER RAILROAD CROSSINGS.

&&

$$

WYZ115>118-031315-
/O.CON.KCYS.WW.Y.0021.141103T0600Z-141103T1600Z/
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
1012 PM MST SUN NOV 2 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST
MONDAY...

* TIMING...PERIODS OF RAIN AND SNOW WILL CONTINUE THIS EVENING 
  UNTIL A CHANGE TO ALL SNOW TONIGHT. THE HEAVIEST SNOWFALL WILL 
  OCCUR EARLY MONDAY MORNING. 

* SNOW ACCUMULATION...5 TO 7 INCHES IN THE SOUTHERN LARAMIE 
  RANGE...WITH 2 TO 4 INCHES IN THE LARAMIE VALLEY AND CHEYENNE 
  RIDGE. THIS INCLUDES THE INTERSTATE 80 CORRIDOR FROM LARAMIE 
  TO CHEYENNE. 

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS TO 30 MPH.

* IMPACTS...ROADS AND MOUNTAIN PASSES WILL BECOME ICY AND SNOW 
  PACKED DUE TO FALLING AND BLOWING SNOW...AND VISIBILITIES WILL 
  BE REDUCED TO 1 MILE OR LESS AT TIMES. THIS WILL PRIMARILY 
  CAUSE TRAVEL DIFFICULTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN
APPROACHING AND DRIVING OVER RAILROAD CROSSINGS.

&&

$$
535 
WWUS45 KCYS 031112
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
412 AM MST MON NOV 3 2014

...WINTER WEATHER RETURNS TO SOUTHEAST WYOMING...

.ACCUMULATING SNOW WILL OCCUR ACROSS MUCH OF SOUTHEAST WYOMING
TODAY AS A PACIFIC STORM SYSTEM MOVES ACROSS THE AREA. SNOW WILL
FALL AT ELEVATIONS ABOVE 5000 FEET WITH A WINTRY MIX EXPECTED AT
LOWER ELEVATIONS ALONG THE WYOMING AND NEBRASKA BORDER. THE SNOW
COULD BE HEAVY AT TIMES EARLY THIS MORNING. TRAVEL WILL BE
HAZARDOUS FOR THE MORNING COMMUTE WITH SLICK ROADS AND REDUCED
VISIBILITIES. SNOW WILL DIMINISH DURING THE AFTERNOON. 

WYZ115>118-031800-
/O.EXT.KCYS.WW.Y.0021.000000T0000Z-141103T1800Z/
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
412 AM MST MON NOV 3 2014

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* TIMING...SNOW WILL CONTINUE THROUGH EARLY AFTERNOON BEFORE
  DIMINISHING. THE HEAVIEST SNOW WILL FALL DURING THE EARLY
  MORNING HOURS. 

* SNOW ACCUMULATION...3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS
  ALONG THE INTERSTATE 80 CORRIDOR BETWEEN LARAMIE AND CHEYENNE.
  THE GREATEST AMOUNTS ARE EXPECTED OVER THE SOUTHERN LARAMIE
  RANGE...NEAR VEDAUWOO. 

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS TO 25 MPH.

* IMPACTS...ROADS AND MOUNTAIN PASSES WILL BECOME ICY AND SNOW
  PACKED DUE TO FALLING AND BLOWING SNOW...AND VISIBILITIES WILL
  BE REDUCED TO 1 MILE OR LESS AT TIMES. THIS WILL PRIMARILY CAUSE
  TRAVEL DIFFICULTIES...ESPECIALLY FOR THE MONDAY MORNING COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN
APPROACHING AND DRIVING OVER RAILROAD CROSSINGS.

&&

$$

WYZ112-114-031915-
/O.CON.KCYS.WW.Y.0021.000000T0000Z-141103T2100Z/
SIERRA MADRE RANGE-SNOWY RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING
412 AM MST MON NOV 3 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

* TIMING...SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS
  AFTERNOON. 

* SNOW ACCUMULATION...5 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS 
  ACROSS THE HIGHER PEAKS. 

* WINDS...WEST 10 TO 15 MPH WITH GUSTS TO 25 MPH. 

* IMPACTS...MOUNTAIN ROADS AND PASSES WILL BECOME ICY AND SNOW 
  PACKED. THIS WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN
APPROACHING AND DRIVING OVER RAILROAD CROSSINGS.

&&

$$

HAMMER
065 
WWUS45 KCYS 031800
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1100 AM MST MON NOV 3 2014

...WINTER WEATHER RETURNS TO SOUTHEAST WYOMING...

.ACCUMULATING SNOW WILL CONTINUE THROUGH EARLY THIS
AFTERNOON...ALONG WITH GUSTY NORTHWEST WINDS. TRAVEL WILL BE
HAZARDOUS ACROSS THE AREA DUE TO SLICK ROADS AND REDUCED
VISIBILITIES. SNOW WILL DIMINISH DURING THE LATE AFTERNOON.

WYZ115>118-032000-
/O.EXT.KCYS.WW.Y.0021.000000T0000Z-141103T2000Z/
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
1100 AM MST MON NOV 3 2014

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 1 PM MST THIS
AFTERNOON...

* TIMING...SNOW WILL CONTINUE THROUGH EARLY AFTERNOON BEFORE
  DIMINISHING. 

* TOTAL SNOW ACCUMULATION...3 TO 5 INCHES WITH LOCALLY HIGHER
  AMOUNTS ALONG THE INTERSTATE 80 CORRIDOR BETWEEN LARAMIE AND
  CHEYENNE. 

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS TO 25 MPH.

* IMPACTS...ROADS AND MOUNTAIN PASSES WILL BECOME ICY AND SNOW
  PACKED DUE TO FALLING AND BLOWING SNOW...AND VISIBILITIES WILL
  BE REDUCED TO 1 MILE OR LESS AT TIMES. THIS WILL PRIMARILY CAUSE
  TRAVEL DIFFICULTIES. THE HEAVY WET SNOW MAY ALSO DAMAGE LEAFED
  VEGETATION AND WEIGH DOWN POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN
APPROACHING AND DRIVING OVER RAILROAD CROSSINGS.

&&

$$

WYZ112-114-032100-
/O.CON.KCYS.WW.Y.0021.000000T0000Z-141103T2100Z/
SIERRA MADRE RANGE-SNOWY RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING
1100 AM MST MON NOV 3 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

* TIMING...SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS 
  AFTERNOON. 

* SNOW ACCUMULATION...4 TO 8 INCHES WITH LOCALLY HIGHER AMOUNTS
  ACROSS THE HIGHER PEAKS.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS TO 25 MPH.

* IMPACTS...MOUNTAIN ROADS AND PASSES WILL BECOME ICY AND SNOW 
  PACKED. THIS WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN
APPROACHING AND DRIVING OVER RAILROAD CROSSINGS.

&&

$$
181 
WWUS45 KCYS 032000
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
100 PM MST MON NOV 3 2014

WYZ115>118-032100-
/O.CAN.KCYS.WW.Y.0021.000000T0000Z-141103T2000Z/
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
100 PM MST MON NOV 3 2014

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

LIGHT SNOW WILL STEADILY DIMINISH THIS AFTERNOON WITH NO
ADDITIONAL ACCUMULATION EXPECTED...SO WILL CANCEL THE ADVISORY
FOR SNOW.

$$

WYZ112-114-032100-
/O.CAN.KCYS.WW.Y.0021.000000T0000Z-141103T2100Z/
SIERRA MADRE RANGE-SNOWY RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING
100 PM MST MON NOV 3 2014

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

LIGHT SNOW WILL STEADILY DIMINISH THIS AFTERNOON WITH LITTLE TO NO
ADDITIONAL ACCUMULATION EXPECTED...SO WILL CANCEL THE ADVISORY
FOR SNOW.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this winter weather advisory went out at Nov 1, 10:43 PM MDT, 4 hours 12 minutes earlier.

Area forecast discussion, Nov 1, 10:43 PM MDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1043 PM MDT SAT NOV 1 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 344 PM MDT SAT NOV 1 2014

IN THE VERY NEAR TERM...WESTERN CARBON AND CONVERSE COUNTIES
CONTINUE TO SEE GUSTY WINDS TO NEAR 45 MPH PERIODICALLY...BUT
JUST BELOW HIGH WIND WARNING CRITERIA. WINDS SHOULD START TO TAPER
DOWN BY MORNING OUT IN THE WESTERN ZONES AS THE 45 TO 50 KT 700 MB
JETMAX LIFTS OUT THE EAST AND THE WINDS DECOUPLE IN THE LOWER
ELEVATIONS...HOWEVER WINDS WILL LIKELY INCREASE WITH GUSTS OF 40
TO 50 MPH IN THE NORTHERN LARAMIE RANGE AND ARLINGTON AREA LATE
TONIGHT INTO SUNDAY MORNING AS THE JETMAX MOVES ACROSS.

MODELS REMAIN IN FAIR AGREEMENT BRINGING TWO SHORTWAVES IN
ASSOCIATION WITH THE WEST COAST UPPER TROUGH ACROSS THE CENTRAL
AND NORTHERN ROCKIES THROUGH MONDAY. THE FIRST UPPER SYSTEM IS
STILL EXPECTED TO LIFT OUT PASSING NORTH OF OUR AREA THROUGH
SUNDAY PUSHING A COLD FRONT TO WESTERN NEBRASKA BY TOMORROW
AFTERNOON. WE CONTINUE WITH SMALL POPS FOR RAIN SHOWERS ALONG THE
COLORADO BORDER AND A SMALL CHANCE FOR LIGHT SNOW IN THE MOUNTAINS
TONIGHT INTO EARLY SUNDAY...EXPANDING WITH CHANCE POPS SUNDAY
ALONG AND SOUTH OF I-80 WITH THE APPROACHING FRONT. THE SECOND
UPPER LEVEL SYSTEM WILL TRACK MORE EASTWARD ACROSS COLORADO AND
SOUTHERN WYOMING LATE SUNDAY INTO MONDAY...AIDING IN THE
DEVELOPMENT OF A SURFACE LOW ALONG THE FRONTAL BOUNDARY OVER
EASTERN COLORADO SUNDAY NIGHT. THE SECOND SYSTEM WILL BRING HIGHER
CHANCES OF SNOW OUT WEST IN THE HIGHER TERRAIN (CONSENSUS RIGHT
NOW IS 8 TO 12 INCHES IN THE SIERRA MADRE AND SNOWY RANGES WITH AN
INCH OR TWO POSSIBLE ACROSS THE HIGHER PLAINS OF SOUTHEAST
WYOMING...MAINLY CHEYENNE AND WEST. AT THIS TIME THE EVENT LOOKS
TO BRING THE HEAVIEST SNOWS TO OUR SOUTH ACROSS COLORADO WHERE
THE BETTER JET DYNAMICS WILL PASS WITH FORECASTED SNOW AMOUNTS
ACROSS OUR SOUTHERN ZONES TRENDING MORE TOWARDS ADVISORY CRITERIA
THRESHOLDS FOR SUNDAY NIGHT AND MONDAY. FOR THAT REASON WE HELD
OFF ON ISSUING ANY WINTER STORM WATCHES AT THIS POINT. STAY TUNED
FOR POTENTIAL CHANGES IN THE TRACK OF THE SYSTEM...ANY NORTHWARD
ADJUSTMENT COULD RESULT IN HIGHER TOTALS THAN CURRRENTLY
FORECASTED IN THE HIGHER ELEVATIONS.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 344 PM MDT SAT NOV 1 2014

ENERGETIC NORTHWEST FLOW WILL BE OVERHEAD FOR TUESDAY WITH THE NOSE
OF A 110 KT JET MOVING IN FROM THE NORTHWEST. THE LEESIDE PRESSURE
TROUGH WILL DEEPEN AHEAD OF THE APPROACHING JET...WITH LLVL WINDS
INCREASING IN RESPONSE. LOOKING AT GUSTS AROUND 40 KTS IN THE WIND
PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE THROUGH THE
AFTERNOON. SOME HIGH LEVEL MOISTURE WILL ACCOMPANY THE JET...SO WILL
LIKELY SEE CIRRUS MOVE OVERHEAD AS WELL. THE UPPER RIDGE WILL BUILD
BACK IN FROM THE WEST ON WEDNESDAY WITH WARMING TEMPS...SLIGHTLY
LESS WIND...AND OVERALL LESS MOISTURE/CLOUD COVER EXPECTED FOR THE
CWA DURING THIS TIME. SIMILAR CONDITIONS ARE ANTICIPATED FOR
THURSDAY AS THE RIDGE AXIS MOVES OVERHEAD. A SHORTWAVE TROUGH WILL
MOVE ACROSS THE NORTHERN ROCKIES AND HIGH PLAINS ON
FRIDAY...DEEPENING THE LEESIDE PRESSURE TROUGH ONCE AGAIN WITH WINDY
CONDITIONS EXPECTED EARLY IN THE DAY BEFORE A COLD FRONT MOVES SOUTH
ACROSS THE AREA IN THE LATE AFTERNOON. COULD SEE A FEW OROGRAPHIC
SHOWERS VICINITY NORTHERN LARAMIE RANGE WITH THE FRONT...OTHERWISE
CONDITIONS WILL REMAIN DRY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1039 PM MDT SAT NOV 1 2014

RADAR SHOWING SOME SHOWERS AND THUNDERSTORMS OFF TO THE WEST OF
KRWL LATE THIS EVENING. DO THINK THAT THESE WILL EVENTUALLY
DECREASE IN COVERAGE AND KEPT SHOWERS OUT OF THE KRWL TAF. COLD
FRONT STILL ON SCHEDULE TO MOVE INTO SOUTHEAST WYOMING LATE
AFTERNOON/EARLY EVENING TOMORROW. RAIN SHOULD CHANGE OVER TO SNOW
WEST OF THE LARAMIE RANGE SUNDAY EVENING WITH DETERIORATING
CONDITIONS EXPECTED AT KRWL AND KLAR. EVENTUALLY...THESE LOWERING
CONDITIONS WILL MAKE IT INTO KCYS AS WINDS SHIFT NORTHEASTERLY.
BUT THIS WILL BE AFTER THE END OF THIS TAF CYCLE.

&&

.FIRE WEATHER...
ISSUED AT 344 PM MDT SAT NOV 1 2014

STILL SEE NO FIRE WEATHER CONCERNS THROUGH NEXT WEEK. A COLD
FRONT WILL MOVE ACROSS THE REGION LATE SUNDAY BRINGING AN
INCREASED CHANCE FOR RAIN WITH SNOW ABOVE 6000 FT ELEVATIONS LATE
SUNDAY INTO MONDAY...ESPECIALLY ACROSS AREAS NEAR THE COLORADO
BORDER. WINDS PICK UP AGAIN ON TUESDAY...ESPECIALLY IN THE HIGHER
ELEVATIONS. ANOTHER WARMING TREND IS EXPECTED BY THE END OF NEXT
WEEK WITH ABOVE NORMAL TEMPERATURES AND DRIER CONDITIONS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...JG
LONG TERM...RJM
AVIATION...GCC
FIRE WEATHER...JG
Hazardous weather outlook, Nov 1, 6:54 PM MDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
654 PM MDT SAT NOV 1 2014

WYZ101>119-030100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
654 PM MDT SAT NOV 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A PACIFIC LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL BRING
COLDER TEMPERATURES WITH RAIN AND SNOW SHOWERS SUNDAY AFTERNOON
THROUGH MONDAY. GUSTY WEST TO SOUTHWEST WINDS ARE EXPECTED SUNDAY
AHEAD OF THE FRONT. SIGNIFICANT SNOW ACCUMULATIONS WILL BE POSSIBLE
FOR THE SNOWY AND SIERRA MADRE RANGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-019>021-054-055-095-096-030100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
654 PM MDT SAT NOV 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Winter Weather Advisories in Wyoming, 2014Every winter weather advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.